# SDR SWIA202158732

- Difficulty date: May 28, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N160SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000568
- Aircraft time: 13,495 hours, 7,514 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Frm 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA- FRAME 17 FLOOR CROSS BEAM UPPER FLANGE HAS SCORE MARK EXTENDING BETWEEN LH FLOOR SEAT TRACK (Y= -10.7") AND RH FLOOR SEAT TRACK (Y= 10.7")     (C-CHECK RO 6/11/2021)    BLENDED OUT DAMAGE REF SRM 51-10-03. LENGTH: 21.500" / WIDTH: .900" / DEPTH: .002" / ORIGINAL THICKNESS: .080" / REMAINING MATERIAL: .078" / ASSET ID: TC1-7472 / CAL DUE: 20 JANUARY 2022. FOUND TO BE WITHIN LIMITS REF SRM 53-10-10/AD02. DURING REMOVAL OF DAMAGE, FOUND CORROSION. DEPTH: .017" / ORIGINAL THICKNESS: .080" / REMAINING MATERIAL: .063". FOUND TO BE OUT OF LIMITS REF SRM 53-10-10/AD02. REPAIRED CROSS FRAME DAMAGE BY CUT OUT, "L" ANGLE FABRICATION AND INSTALLATION REF SRM 53-00-10/REPAIR 03. RESTORED SURFACE PROTECTION REF SRM 51-23-04, 51-23-05, 51-23-06.
